# SDR SIMA20130105001

- Difficulty date: January 5, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N712AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145247
- Aircraft time: 28,651 hours, 25,562 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Part serial: 6441
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3248 THE CREW REPORTED THE CAPTAIN'S FLASHLIGHT WOULD NOT STAY IN FLASHLIGHT HOLDER/CHARGER.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CAPTAIN’S FLASHLIGHT ASSEMBLY IAW EMB 135 AMM 33-50-16.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
